# SDR AU980692

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(AUS) LEFT ENGINE FIRE DETECTOR SUSPECT FAULTY.  ENGINE SHUT DOWN AND FIRE BOTTLE DISCHARGED.  INVESTIGATION COULD FIND NO CAUSE FOR THE FIRE WARNING SYSTEM ACTIVATION.
